Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the character of Weil's representation


Author: Roger E. Howe
Journal: Trans. Amer. Math. Soc. 177 (1973), 287-298
MSC: Primary 22E50; Secondary 20G05, 20G25, 22E70
DOI: https://doi.org/10.1090/S0002-9947-1973-0316633-5
MathSciNet review: 0316633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The importance of certain representations of symplectic groups, usually called Weil representations, for the general problem of finding representations of certain group extensions is made explicit. Some properties of the character of Weil's representation for a finite symplectic group are given and discussed, again in the context of finding representations of group extensions. As a by-product, the structure of anisotropic tori in symplectic groups is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 20G05, 20G25, 22E70

Retrieve articles in all journals with MSC: 22E50, 20G05, 20G25, 22E70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0316633-5
Keywords: Heisenberg group, symplectic group, Weil representation, group representation, character
Article copyright: © Copyright 1973 American Mathematical Society